5 doctors weighed in:
I have been throwing up every 2 hours. Phenergran ineffective. Also have very runny diarrhea. How do I make it stop?
5 doctors weighed in

Dr. Ester Kwok
Internal Medicine
3 doctors agree
In brief: May have a virus
One who has runny diarrhea , nausea and vomiting may have an intestinal infection, either viral or bacterial.
If as you describe, one continues with diarrhea and vomiting inspite of anti nausea med, then one may need to go to the er for IV hydration, especially if lightheaded when one stands up. The doc there can assess whether bacterial or viral and recommend appropriate meds.

In brief: May have a virus
One who has runny diarrhea , nausea and vomiting may have an intestinal infection, either viral or bacterial.
If as you describe, one continues with diarrhea and vomiting inspite of anti nausea med, then one may need to go to the er for IV hydration, especially if lightheaded when one stands up. The doc there can assess whether bacterial or viral and recommend appropriate meds.
Dr. Ester Kwok
Dr. Ester Kwok
Thank
Dr. Gregory Hines
Family Medicine
In brief: Be seen
There are other medications for nausea and diarrhea.
You should make sure you are staying hydrated, as dehydration is the typical cause of hospitalization for gastroenteritis.

In brief: Be seen
There are other medications for nausea and diarrhea.
You should make sure you are staying hydrated, as dehydration is the typical cause of hospitalization for gastroenteritis.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors